# SDR USAA2009021390328

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 61,947 hours, 27,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 6969
- Condition: Separated
- Location: Cabin
- Part time: 8,406 hours, 3,743 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 202 PHX-ABQ - EMERGENCY LIGHT - PANEL AT FLOOR LEVEL ON SIDEWALL BELOW OVERWING EMERGENCY EXIT, A/C RIGHT CAME OFF.  2 FUSES CAME OUT OF ELECTRICAL UNIT INSIDE.  THERE ARE 3 EMPTY SPACES FOR FUSES ON UNIT.  CONTRACT MX R&R THE RT OVERWING EMERGENCY EXIT POWER SUPPLY PER MM 33-51-15.  OPS TEST GOOD.
